Dear Doctor, Iam taking AKT -2 medicine for my TB .The medication is for 9 months after my dosage of AKT-4 for 2 months. I want to know if i will put on lot of weight eating AKT-2? I have gained a lot of weight and iam trying to lose the same, will i be able to cut down the e

Question (Posted on :  21 Feb 2008 )


Dear Doctor, Iam taking AKT -2 medicine for my TB .The medication is for 9 months after my dosage of AKT-4 for 2 months. I want to know if i will put on lot of weight eating AKT-2? I have gained a lot of weight and iam trying to lose the same, will i be able to cut down the extra weight?

Doctor's Response (Posted on : 21 Feb 2008 )


How much weight have you gained ? and when has most of the weight gain happened ? In TB generally patients tend to lose weight, and weight gain during TB treatment is a good indication that your general condition will improve and the treatment has been effective.


 Indicators Information

Bronchitis is the acute inflammation of the air passages between the lungs. Bronchitis may be due to an infection or due to the continuous inhalation of polluted air. Cigarette smoking is also a co...More

Crohn’s disease is an inflammatory disease of the intestine which may affect any part of the gastrointestinal tract from mouth to anus leading to wide variety of indications, depending upon t...More

Common cold is a contagious, viral infection disease that affects the upper respiratory tract of the respiratory system. Also commonly known as viral disease, it does not have any cure, however, th...More


 e-Consult   


 Sponsored Products

  Health Info

  Find a Doctor